# SDR ASAA2014102409462

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,413 hours, 2,007 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY TEMP CONTROL INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST ON BOTH CONTROLLERS AND NR 2 LOGGED FLT DECK TRIM VALVE FAULT.  RESET FAULT, PACK/ZONE TEMP CONTROLLER BITE TEST OPS NORMAL IAW FIM TASK 21-61-00-700-806-002. NO HISTORY LAST 90 DAYS.
